# SDR 29GA2015032300001

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 32,093 hours, 35,898 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Part number: 708413
- Part serial: 0016
- Condition: Bypassing
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NO 3 GREEN LIGHTS ON LANDING GEAR EXTENSION, WAS ABLE TO GET GEAR DOWN AND LOCKED WITH ALL 3 GREEN LIGHTS ILLUMINATING.  HYDRAULIC LIGHT ILLUMINATED IN FLIGHT.  EMERGENCY DECLARED AND QRH COMPLETED. R & R AUXILIARY RESERVOIR, OPS CHECK UNSATISFACTORY.  R AND R LANDING GEAR SYS MANIFOLD OPS CHECK UNSATISFACTORY.  R & R CHARGING MANIFOLD OTBD BRAKE ACCUMULATOR, OPS CHECK UNSATISFACTORY.  R & R SELECTOR VALVE.  OPS CHECK UNSATISFACTORY. SWAPPED MAIN AND EMERGENCY ACCUMULATORS, FAULT DID NOT FOLLOW, RETURNED ACCUMULATORS TO ORIGINAL POSITIONS, OPS CHECK UNSATISFACTORY.  BLED SYS MULTIPLE TIMES, SUSPECT THE ACCUMULATOR MANIFOLD IS BAD, PART ON ORDER.
